# SDR AALA201704289028

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 2,191 hours, 240 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Actuator
- Condition: Faulted
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, EICAS MESSAGE RECEIVED NOTING NUMBER 3 ELECTRIC BRAKE ACTUATOR ON THE NUMBER 1 BRAKE IS INOPERATIVE.  REMOVED AND REPLACED WHEEL 1, NUMBER 3 ELECTRIC BRAKE ACTUATOR IAW AMM 32-45-08.  OPS CHECKED GOOD.
